# SDR COMA9630005

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Nozzle
- Part number: 9303143005
- Condition: Burned
- Location: Lt Engine
- Part time: 15,791 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET ANTI-ICE CYCLES ON AND OFF EVERY 15 SECONDS.  REPLACED THE INLET PROTECTION DEVICE EXHAUST NOZZLE.
